MathSciNet Relay Station
MathSciNet bibliographic data
MR1646550 58E05 (58D10 58F05)
Chekanov, Yu. V. Lagrangian intersections, symplectic energy, and areas of holomorphic curves. Duke Math. J. 95 (1998), no. 1, 213–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement